MAUDE Adverse Event Report: WU'S TECH (VIETNAM) CO., LTD. DRIVE; POWER MOBILITY

WU'S TECH (VIETNAM) CO., LTD. DRIVE; POWER MOBILITY
Model Number SFSCOUT3
Medical Device Problem Codes Device Unsafe to Use in Environment (2918); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) healthcare is the initial importer of the device which is a three-wheeled power mobility device.The product has not been returned for evaluation.The end-user confirms that there is nothing wrong with the device, however she wants a four wheeled scooter as replacement.The three-wheeled scooter tipped over while user was checking her mail.She was riding down an incline and the device fell on top of her.She broke a rib.She confirmed that nothing is wrong with the scooter she wants a replacement since she believes she should have been given a four wheeled one in the first place.

Brand Name
DRIVE
Common Device Name
POWER MOBILITY
Manufacturer (Section D)
WU'S TECH (VIETNAM) CO., LTD.
no.31, vsip ii, road 6
hoa phu ward
tdm city, binh duong province
VM 
MDR Report Key11324217
Report Number2438477-2021-00003
Device Sequence Number3335169
Product Code INI
UDI-Device Identifier00822383519081
UDI-Public822383519081
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2021
Report Date (Section F) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFSCOUT3
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/08/2021
Device Age22 MO
Event Location Other
Date Report to Manufacturer02/15/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient Weight101
Date Report Sent to FDA02/12/2021